MAUDE Adverse Event Report: ST PAUL BCI CAPNOCHECK PLUS; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

ST PAUL BCI CAPNOCHECK PLUS; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number 9004050
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing device history record review was not performed because the results of the complaint investigation do not indicate a problem with the manufacturing of the device.A product sample was received for evaluation.Visual inspection and functional testing were performed.No physical damage was observed.The monitor was powered up and direct current (dc) voltmeter check.The reported issue of nvram checksum error / clock error was displayed on the monitor.The technician suspected that the reported issue was related to depleted real time clock (rtc) battery.The technician replaced the rtc battery to resolve the reported issue.The technician replaced valve assembly as preventive maintenance (pm).The device passed all the functional test.The root cause of reported issue was determined to be related to rtc battery reaching the end of its useful life.Operator of device and if the initial reporter also sent report to fda are unknown.No product information has been provided to date.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that the "clock error-reset time/date" was observed at reported device.No patient injury was reported.

Brand Name
BCI CAPNOCHECK PLUS
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15320074
Report Number3012307300-2022-16691
Device Sequence Number5206318
Product Code CCK
UDI-Device Identifier10610586036866
UDI-Public10610586036866
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K970209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9004050
Device Catalogue Number9004050
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2020
Initial Report FDA Received Date08/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown